MathSciNet Relay Station
MathSciNet bibliographic data
MR75554 (17,768a) 46.2X
Gurevič, L. A. On a basis in the space of continuous functions defined on a closed bounded set in $n$-dimensional space. (Russian) Voronež. Gos. Univ. Trudy Fiz.-Mat. Sb. 27 (1954), 84–87.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement